Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

September 3, 20124 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Sep 3, 2012, 5:41 PM EDT for 4 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2012, 5:41 PM EDT (21:41 UTC)
Expired
Sep 3, 2012, 6:15 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

Counties Marion County, GA, Schley County, GA, Taylor County, GA, Webster County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WWUS82 KFFC 032141
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON SEP 3 2012

GAZ080-091>093-102>104-032215-
541 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL
615 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO 7 MILES WEST OF TROUTMAN...MOVING
EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR CREEK...FIVE POINTS...SEMINOLE...RICHLAND...
MARION ESTATES...OAKLAND...CHURCH HILL...DRANEVILLE...DOYLE...
BRANTLEY...TAZEWELL...BUENA VISTA...WESLEY CHURCH...MAUK AND HOWARD.

&&

LAT...LON 3195 8444 3191 8446 3192 8482 3217 8462
      3253 8462 3252 8457 3255 8456 3256 8441
      3272 8434 3274 8430 3273 8424 3268 8419
      3268 8410 3264 8406 3259 8407 3253 8401
      3217 8426 3191 8426 3191 8433 3188 8436
TIME...MOT...LOC 2140Z 270DEG 12KT 3247 8427 3217 8451
          3193 8479

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 3, 3:34 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Sep 3, 3:34 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON SEP 3 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

REMNANTS OF ISAAC STILL SPINNING NEAR THE IN/KY BORDER THIS
AFTERNOON. TWO RAIN BANDS MOVING THROUGH GA AT THE MOMENT. THE FIRST
ONE IS DOWN ALONG THE GA COAST WITH THE SECOND NOW MOVING THROUGH
THE ATL/AHN AREAS. MAINLY SHOWERS WITH THIS BAND BUT THERE ARE SOME
ISOLATED THUNDERSTORMS . THESE STORMS ARE NOT SEVERE BUT THEY ARE
INCREASING IN INTENSITY AS THEY MOVE INTO MORE UNSTABLE AIR ACROSS
CENTRAL GA. INSTABILITIES HAVE INCREASED INTO THE 1500-2500 J/KG
RANGE ACROSS CENTRAL GA AND WILL SUPPORT SOME STRONG STORMS. MODELS
INDICATING POSSIBLE MCS DEVELOPMENT OVERNIGHT JUST WEST OF THE CWA.
HAVE KEPT POPS HIGH THROUGH TUESDAY...WITH GENERALLY LIKELY ACROSS
MUCH OF THE CWA. ALTHOUGH BEST DESTABILIZATION IS OCCURRING RIGHT
NOW...THERE SHOULD BE ENOUGH INSTABILITY TO SUPPORT ISOLATED TO
SCATTERED THUNDERSTORMS THROUGH THE OVERNIGHT HOURS.
MOST PLACES WILL SEE PRECIPITATION AMOUNTS OF 1-2 INCHES THROUGH THE
SHORT TERM. FLASH FLOOD GUIDANCE WELL ABOVE THIS SO DO NOT
ANTICIPATE ANY ISSUES. AS FOR TEMPERATURES...MAV GUIDANCE HA BEEN
RUNNING A BIT COLD ON MIN TEMPS AND A BIT WARM ON MAX TEMPS. HAVE
MADE SLIGHT ADJUSTMENTS TO COMPENSATE FOR THIS.

01

.LONG TERM /WEDNESDAY THROUGH MONDAY/...

LATEST EXTENDED GUIDANCE SHOWS BEST MOISTURE HANGING AROUND A
LITTLE LONGER INTO WEDNESDAY AND THURSDAY AND ONLY CHANGE WAS TO
BUMP UP INTO LOW LIKELY/HIGH CHANCE RANGE. REMAINDER OF THE
EXTENDED REMAINS UNCHANGED.

DEESE

TROPICAL MOISTURE BECOMES STRETCHED OUT ACROSS THE CWA THROUGH
WEDNESDAY WITH SOME HINT AT DRYING THURSDAY INTO FRIDAY AS THE
UPPER RIDGE NOSES EASTWARD. HAVE NOT REMOVED POPS FOR THE BRIEF
DRIER PERIOD...JUST REDUCED THEM OVER MUCH OF THE CWA. BY THE
WEEKEND BOTH MODELS SHOW A SIGNIFICANT CLOSED LOW DEVELOPING
VICINITY OF THE OHIO VALLEY. THIS KEEPS THE UNSETTLED WEATHER OVER
THE CWA AND HAVE CONTINUED WITH CHANCE OR SLIGHT CHANCE POPS.
MODEL MAX TEMPERATURES LOOKED A BIT HIGH GIVEN THE UPPER PATTERN
SO HAVE TWEAKED THEM DOWN A BIT MOST AREAS.

41

&&

.AVIATION... 18Z UPDATE... CURRENT RADAR LOOP SHOWS SHOWERS AND
ISOLATED THUNDERSTORMS MOVING INTO THE AREA. SHRA/TSRA ACTIVITY
HAVING A HARD TIME GETTING INTO THE AIRPORTS AIRSPACE SO HAVE
BACKED UP THE TIMING ON PRECIP IN THE TAF. PRECIP SHOULD START
AFFECTING ATL BY 20Z-21Z. PRECIPITATION IS EXPECTED TO CONTINUE
OFF AND ON THROUGH THE TAF PERIOD. WINDS WILL STY OUT OF THE W-SW
WITH SPEEDS IN THE 5-10KT RANGE. CEILINGS HOOVERING AROUND
2500-3500FT AT THE MOMENT. THEY ARE EXPECTED TO LIFT A BIT THROUGH
00Z THEN FALL BACK INTO THE MVFR TO IFR RANGE THROUGH TUESDAY
MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS...EXCEPT HIGH ON WINDS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  86  71  87 /  80  60  50  50
ATLANTA         73  84  72  86 /  80  60  40  40
BLAIRSVILLE     68  79  65  82 /  90  70  50  40
CARTERSVILLE    72  85  71  86 /  80  70  50  40
COLUMBUS        74  88  73  89 /  70  60  40  50
GAINESVILLE     72  82  71  85 /  80  70  50  50
MACON           73  89  72  89 /  70  60  40  50
ROME            72  86  71  87 /  80  70  40  30
PEACHTREE CITY  71  85  71  86 /  80  60  40  40
VIDALIA         74  91  73  90 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....DEESE
AVIATION...01
Hazardous weather outlook, Sep 3, 1:54 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 PM EDT MON SEP 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
154 PM EDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE STORMS LIKELY THIS EVENING.

.SYNOPSIS...
TROPICAL MOISTURE WILL PERSIST OVER NORTH AND CENTRAL GEORGIA
THROUGH TONIGHT. THE REMNANTS OF TROPICAL STORM ISAAC HAVE MOVED
INTO THE OHIO AND TENNESSEE VALLEYS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING
WINDS...PERIODS OF HEAVY RAIN WITH POSSIBLE STREET FLOODING AND
OCCASIONAL LIGHTNING. THERE WILL BE AN ISOLATED TORNADO RISK THIS
EVENING OVER SOUTH AND SOUTHWEST PORTIONS OF THE AREA.

.DISCUSSION...
DEEP TROPICAL MOISTURE REMAINS OVER GEORGIA. THE DYNAMICS ASSOCIATED
WITH THE REMNANTS OF ISAAC WILL AFFECT THE TENNESSEE VALLEY TODAY
AND TONIGHT. MODERATE INSTABILITY...MODERATE VERTICAL SHEAR
COMBINED WITH THE ABUNDANT MOISTURE AND DAYTIME HEATING SHOULD
PRODUCE SCATTERED THUNDERSTORMS THROUGH TONIGHT. ISOLATED STORMS
WILL LIKELY BECOME SEVERE OVER PORTIONS OF SOUTH AND SOUTHWEST GEORGIA
THIS EVENING. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE OVER
WESTERN SECTIONS THROUGH THE OVERNIGHT PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE TROPICAL AIR MASS WILL CONTINUE THROUGH MOST OF THE PERIOD WITH
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Sep 3, 4:51 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT MON SEP 3 2012

GAZ071>073-081-082-032130-
451 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MONROE...JONES...
BALDWIN...BIBB AND CRAWFORD COUNTIES UNTIL 530 PM EDT...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JARRELL PLANTATION TO 5 MILES WEST OF
LIZELLA...MOVING EAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MONROE...
JONES...BALDWIN...BIBB AND CRAWFORD COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JARRELL PLANTATION...
DAMES FERRY...BOLINGBROKE...ROUND OAK...ARKWRIGHT...WAYSIDE...LAKE
TOBESOFKEE...LIZELLA...WESLEYAN...BRADLEY...CLINTON...GRAY...
SKIPPERTON...BLOUNTSVILLE AND PAYNE CITY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3316 8327 3292 8348 3270 8364 3281 8400
      3294 8390 3313 8371
TIME...MOT...LOC 2051Z 267DEG 17KT 3305 8366 3291 8378
          3282 8391
Special weather statement, Sep 3, 4:58 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT MON SEP 3 2012

GAZ104-106-032130-
458 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SUMTER AND CRISP
COUNTIES UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COBB TO FORT EARLY...MOVING EAST AT 15 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER AND
CRISP COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE FORT EARLY...COBB...RAINES...GEORGIA VETERANS MEMORIAL
STATE PARK...WENONA...EAST CRISP...HATLEY...CORDELE AND ARABI.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3183 8388 3184 8393 3186 8394 3191 8393
      3191 8398 3198 8400 3203 8381 3203 8375
      3191 8361 3180 8361 3179 8380
TIME...MOT...LOC 2058Z 269DEG 14KT 3197 8396 3190 8387
          3183 8387
Special weather statement, Sep 3, 5:10 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT MON SEP 3 2012

GAZ102-103-032145-
510 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WEBSTER AND
STEWART COUNTIES UNTIL 545 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RENFROE TO LUMPKIN...MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS WEBSTER AND
STEWART COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE CHARLES...LOUVALE...OMAHA...PROVIDENCE CANYON
STATE PARK...FLORENCE MARINA STATE PARK...RENFROE...SANFORD...
LUMPKIN...WESTVILLE...BROOKLYN...SEMINOLE...RICHLAND...TROUTMAN...
KIMBROUGH AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3193 8492 3195 8497 3197 8497 3198 8504
      3200 8507 3209 8504 3213 8506 3218 8501
      3219 8496 3222 8497 3223 8492 3223 8463
      3213 8452 3213 8443 3193 8444 3191 8458
TIME...MOT...LOC 2110Z 290DEG 32KT 3219 8472 3209 8480
          3201 8483
Special weather statement, Sep 3, 5:20 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT MON SEP 3 2012

GAZ090-091-032145-
520 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ZELLOBEE...MOVING EAST AT 35 MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 516 PM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS MARION AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHRISTOPHER...
MANTA...ZELLOBEE...BRANTLEY...BUENA VISTA...DRANEVILLE...PUTNAM...
TAZEWELL AND DOYLE.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3221 8460 3223 8463 3223 8471 3224 8477
      3242 8474 3239 8439 3230 8439 3230 8441
      3223 8441 3223 8443 3218 8442
TIME...MOT...LOC 2120Z 279DEG 30KT 3232 8463
Special weather statement, Sep 3, 5:27 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT MON SEP 3 2012

GAZ072-073-082>084-032200-
527 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...JONES...
WILKINSON...BALDWIN AND BIBB COUNTIES UNTIL 600 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BRADLEY TO MACON...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
JONES...WILKINSON...BALDWIN AND BIBB COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAYNE CITY...
MACON...CLINTON...JAMES...BRADLEY...WAYSIDE...GRAY...CROSS KEYS...
POSTELL...GREENBERRY CROSSROADS...BLOUNTSVILLE...HADDOCK...MOUNTAIN
SPRINGS...GRISWOLDVILLE AND BROWNS CROSSING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3281 8341 3283 8370 3297 8371 3308 8363
      3318 8335 3317 8332 3318 8331 3319 8329
      3300 8319
TIME...MOT...LOC 2127Z 262DEG 16KT 3308 8353 3296 8347
          3285 8362
Special weather statement, Sep 3, 5:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON SEP 3 2012

GAZ080-091>093-102>104-032215-
541 PM EDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL
615 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO 7 MILES WEST OF TROUTMAN...MOVING
EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR CREEK...FIVE POINTS...SEMINOLE...RICHLAND...
MARION ESTATES...OAKLAND...CHURCH HILL...DRANEVILLE...DOYLE...
BRANTLEY...TAZEWELL...BUENA VISTA...WESLEY CHURCH...MAUK AND HOWARD.

&&

LAT...LON 3195 8444 3191 8446 3192 8482 3217 8462
      3253 8462 3252 8457 3255 8456 3256 8441
      3272 8434 3274 8430 3273 8424 3268 8419
      3268 8410 3264 8406 3259 8407 3253 8401
      3217 8426 3191 8426 3191 8433 3188 8436
TIME...MOT...LOC 2140Z 270DEG 12KT 3247 8427 3217 8451
          3193 8479

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 8:30 PM EDTSpecial Weather StatementFFCChattooga30 min
Sep 3, 2:55 PM EDTSpecial Weather StatementFFCDooly50 min
Sep 3, 3:07 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Oglethorpe38 min
Sep 3, 3:46 PM EDTSpecial Weather StatementFFCMadison29 min
Sep 3, 4:00 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs30 min
Sep 3, 4:02 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee43 min
Sep 3, 4:08 PM EDTSpecial Weather StatementFFCCrisp52 min
Sep 3, 4:29 PM EDTSpecial Weather StatementFFCWilkinson31 min
Sep 3, 4:41 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart34 min
Sep 3, 4:51 PM EDTSpecial Weather StatementFFCBibb, Jones39 min
Sep 3, 4:58 PM EDTSpecial Weather StatementFFCCrisp32 min
Sep 3, 5:10 PM EDTSpecial Weather StatementFFCStewart, Webster35 min
Sep 3, 5:20 PM EDTSpecial Weather StatementFFCMarion25 min
Sep 3, 5:27 PM EDTSpecial Weather StatementFFCBaldwin, Jones33 min
Sep 3, 5:58 PM EDTSpecial Weather StatementFFCBaldwin, Hancock32 min
Sep 3, 6:11 PM EDTSpecial Weather StatementFFCCrawford, Macon, Peach, Schley, Sumter, Taylor34 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.